It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 Showing 21 - 40 of 108 for issues yasmin. (0.006 seconds)


... Also someone who is using yasmin and is happy, wouldnt bother coming to this board. This is where people with problems or issues or questions about bc come. ... (5 replies)
... Yeah I gained on yasmin as well. I took it for only 6 months and switched due to insurance converage 2 years ago. I know they have issues with Yasmin and your potassium levels. I would speak to your Dr. about that to be sure. ... (6 replies)
... Yasmin for me: No weight gain, no heavy periods or cramping, clear skin! (It's broken out now for the past few months, but I think it's due to other issues. It's been clear for over a year on Yasmin) (10 replies)

... I've been on the Yasmin pill for about 6 months now. The last cycle I've been spot bleeding on and off before my period. ... (0 replies)
... en put on Mircette and my skin has been pretty good till now! Within the past few months its gone down hill and ive been gaining weight. Never gained weight with Yasmin if anything i just maintained, same with this pill. What could be going on? ... (0 replies)
... I've never been on Yasmin, so I can't comment on it. However, I can tell you that the reason that you're probably emotional on it is because birth control pills deplete many of the B vitamins, hence the emotional issues. I'd recommend that you start taking a B complex vitamin every day (a multivitamin isn't enough). This should help you feel better. I tried this when I was... (3 replies)
... I've never been on Yasmin, Yaz, the Nuvaring, or Mircette. I can tell you, though, that where the pill is concerned, most likely the reason for your mood issues with it is the fact that birth control pills deplete many of the B vitamins, which are important for the mood. ... (10 replies)
... to have exactly the same issues. I got off the pill to try natural family planning which is wonderful, but I just can't deal with my face the way it is. I heard yasmin was good for acne... ortho made me gain like 30 pounds, so I just don't know what to do. Any advice? ... (33 replies)
... I've been taking it for about 8 months now, but am thinking of changing. I did not gain weight, but have had serious emotional issues since taking it. ... (9 replies)
... That is terrible....how old is your wife? Mental Illness can strike at any time...how can you be sure it is Yasmine? (16 replies)
... My wife has exhibited spells of severe depression, both times over issues that should have only given her little, if any grief. ... (16 replies)
... had been on yasmin for over a year....however in the past I've had issues with my cervix so it could be due to that I think, too. Good luck, I hope you find it works for you! ... (5 replies)
... PS....I also skipped one pill last month and took two the next day with no issues at all... ... (2 replies)
... i was giong to try it until i heard of all the issues people have with it. ... (49 replies)
... This is my first month on Yasmin and in terms of acne, I guess that I have not had any major break outs, I have not really gained any weight that I can tell of yet... ... (6 replies)
... Diana, Have you looked into Thyoid issues? Hormone changes , like pregnancy and post-partum, can trigger thyroid and hormone issues. I have Hashitoxicosis (both Hashi's / hypo and Graves / hyper anti-bodies, which is genetic). My symptoms started when I started Estrogen BC pills. I am hyper right now - and boy do I relate to your symptoms. I try to be nice and I feel like I... (1 replies)
... I was thinking of trying this new Birth control pill to deal with some acne issues I have been having on Alesse. ... (1 replies)
... Hello. . .I am writing because i could not even tolerate Yasmine or Yaz. After only one month on Yaz, I had all the symptoms you describe when you went off the Yasmine! I can only tolerate the older forms of BCPs (I take LoOvral). I must say that my OB/GYN had never had a patient want to go off Yaz as quickly as I did. I was miserable on it. I am just fine on the LoOvral.... (3 replies)
... If she hasn't, ask her gently...often women aren't going to want to talk about "emotional" issues in relation to their period, especially if they are so severe. ... (2 replies)
... I was only 32 or 33 when I quit taking the pill. But from what I've read, side effects from quitting can be similar, regardless. I had been taking different pills for about 15 years. I decided to quit because I was sick of having issues. I went through some hard withdrawal symptoms, but I'm really glad I quit! Some things I experienced were hot flashes (frequent), acne... (8 replies)


Associated Tags: yasmin

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 03:40 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!